MathSciNet Relay Station
MathSciNet bibliographic data
MR1867429 60H10 (31C25 35R60 60J35 60J55)
Bass, Richard F.; Chen, Zhen-Qing Stochastic differential equations for Dirichlet processes. Probab. Theory Related Fields 121 (2001), no. 3, 422–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement